# SDR UALA2010093003626

- Difficulty date: September 28, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 38,563 hours, 4,736 cycles
- Engine: Pwa PW4090
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 44
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING FROM NR 2 ENGINE STARTER.   REPLACED STARTER IAW AMM, CHECKS OK.
